Top answers from doctors based on your search:
Disclaimer

methylprednisolone weight loss

A 27-year-old female asked:
Dr. Tracy Berg
32 years experience General Surgery
Possible: The steroids can contribute to moon face and double chin. As you lose weight it is possible your face will change, however, at such a young age this w ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old female asked:
Dr. Ronald Krauser
52 years experience Rheumatology
What you eat and do.: It depends of what you eat. Without minimizing carbs and controlling portion size, you will find it difficult to lose weight. Exercising regularly wil ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Abby Caplin
40 years experience Integrative Medicine
You can: Your hunger may be stimulated, but knowing this ahead of time will help. Put all temptations away and fill up, when hungry, on high quality salads wit ... Read More
Dr. Scott Dyer
20 years experience Allergy and Immunology
No: Taking steroid pills short term will not make a person retain more fat. People may retain more water, but that easily corrects itself once the stero ... Read More
A 21-year-old female asked:
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Appetite: Loss of appetite with weight gain requires urgent care. Call your doctor right away!
1
1 thank
A 27-year-old male asked:
Dr. PHILIP WALLER
33 years experience Rheumatology
Doubtful: Methylprednisolone rarely will cause hair loss. In reports to the FDA 22,909 people have reported side effects to this medicine and only 114 or (0.5%) ... Read More
1
1 thank
A 27-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Not usually but: Medrol (methylprednisolone) tends to stimulate and increase appetite but azithromycin may upset your stomach to cause a loss in appetite. The fatigue ... Read More
A 27-year-old male asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
Unlikely: The prednisone effects are very time dependent and the duration is quite short. On the other hand, whatever the reason for taking the prednisone is qu ... Read More
A 27-year-old male asked:
Dr. Eduardo Haddad
46 years experience Nephrology and Dialysis
Steroid side effects: In your age group it should be safe if there is a good reason to be on it. Prolonged use of more than 3 weeks will lead to thinning of the skin and ha ... Read More
1
1 thank
A 70-year-old female asked:
Dr. Harold Mandel
40 years experience General Practice
Diet & exercise!: Your weight can go back down with a healthy diet coupled with regular exercise. Cut down as much as possible on sugar. Eat a lot of fresh fruit & ... Read More
1
1 comment
1
1 thank
A 38-year-old female asked:
Dr. Cody Mead
Dr. Cody Mead answered
12 years experience Family Medicine
No: A 6-day flare isn't long enough to cause that kind of side-effect. Get better soon!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month